# SDR AALA20170412003

- Difficulty date: April 12, 2017
- Submitted: April 14, 2017
- Operation: Air carrier
- Aircraft: N879NN
- Make and model: Boeing 737823
- Aircraft serial: 31133
- Aircraft time: 17,714 hours, 7,127 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 02031461201
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS IS CRACKED AT R2. REPLACED R2 DOOR EMERGENCY EXIT SIGN ASSEMBLY IAW AMM 33-51-01. OP CHECKS GOOD. THE AIRCRAFT WAS NOT GROUNDED.
